Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 50, Number 6

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 50, Number 6 (1944)
Bull. Amer. Math. Soc. 50 (1944)
More Information
Full-text PDF    
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 50, Number 6 (1944)
Bull. Amer. Math. Soc. 50 (1944)
More Information
Full-text PDF    
Twin convergence regions for continued fractions
V. F. Cowling, Walter Leighton and W. J. Thron.
Bull. Amer. Math. Soc. 50 (1944), 351-357
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0010624
Equiconvergence theorems for orthonormal polynomials
G. E. Albert and L. H. Miller.
Bull. Amer. Math. Soc. 50 (1944), 358-367
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0010220
Matrix products of matrix powers
R. F. Clippinger.
Bull. Amer. Math. Soc. 50 (1944), 368-372
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0009940
On the uniqueness of Young’s differentials
Cheng-Ning Yang.
Bull. Amer. Math. Soc. 50 (1944), 373-375
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0010604
Resolution of temperature problems by the use of finite Fourier transformations
Herbert Kapfel Brown.
Bull. Amer. Math. Soc. 50 (1944), 376-385
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0010034
A short proof of the completeness of the Laguerre functions
Lynn H. Loomis.
Bull. Amer. Math. Soc. 50 (1944), 386-387
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0010222
On the growth of solutions of linear differential equations
J. Ernest Wilkins Jr..
Bull. Amer. Math. Soc. 50 (1944), 388-394
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0010227
Limit points of subsequences
R. Creighton Buck.
Bull. Amer. Math. Soc. 50 (1944), 395-397
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0009997
Cluster points of subsequences
M. M. Day.
Bull. Amer. Math. Soc. 50 (1944), 398-404
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0009998
A theorem on the unit groups of simple algebras
Ralph Hull.
Bull. Amer. Math. Soc. 50 (1944), 405-411
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0010549
On strong summability of a Fourier series
Fu Traing Wang.
Bull. Amer. Math. Soc. 50 (1944), 412-416
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0010005
A note on Riesz summability of the type $e^{n^{𝛼}}$
Fu Traing Wang.
Bull. Amer. Math. Soc. 50 (1944), 417-419
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0010007
On Riesz summability of Fourier series by exponential means
Fu Traing Wang.
Bull. Amer. Math. Soc. 50 (1944), 420-424
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0010008
On the asymptotic expansions of entire functions defined by Maclaurin series
H. K. Hughes.
Bull. Amer. Math. Soc. 50 (1944), 425-430
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0009987
Schur’s theorems on commutative matrices
N. Jacobson.
Bull. Amer. Math. Soc. 50 (1944), 431-436
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0010540
Projective invariants of intersection of certain pairs of surfaces
Chuan-Chih Hsiung.
Bull. Amer. Math. Soc. 50 (1944), 437-441
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0010466
Some remarks on connected sets
P. Erdös.
Bull. Amer. Math. Soc. 50 (1944), 442-446
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0010603